# SDR 2009FA0001042

- Difficulty date: December 15, 2009
- Submitted: December 15, 2009
- Operation: General aviation
- Aircraft: N590ND
- Make and model: Piper PA-44-180
- Aircraft serial: 4496269
- Aircraft time: 595 hours
- Engine: Lyc O360A1H6
- System (JASC): 2140 · Heating System
- Part: Pressure Switch
- Condition: Stuck
- Location: Heater
- Part time: 297 hours
- Component: Combustion Heat, Janitrol, B2500
- Component part number: 90D382EL
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

AFTER THE CREW TURNED ON THE HEATER, IT OPERATED NORMALLY FOR A FEW MINUTES UNTIL SMOKE WAS OBSERVED COMING FROM THE COMBUSTION AIR INTAKE. INVESTIGATION REVEALED THE COMBUSTION AIR PRESSURE SWITCH STUCK CLOSED AND THE COMBUSTION BLOWER FAILED SUBSEQUENTLY CAUSING A HEATER FIRE OUT OF THE COMBUSTION BLOWER INTAKE.
